On Saturday 21st January the Love Music Trust welcomed colleagues to the Fallibroome Academy to take part in a thoroughly engaging and rewarding conducting workshop.
LMT's Christmas Carol Concert is on Wednesday 21st December at St Marys Church in Sandbach. The concert will feature Nantwich Young Voices, Alsager Young Voices, Sandbach Young Voices, Nantwich Voices, LMT Sinfonia and the LMT Young Folk Group
They will be performing a variety of Christmas songs!!
It would be great if you could join us! The concert starts at 6.30pm admission is free, donations are welcome.
Our fantastic ensembles will be playing a variety of music for your enjoyment on Wednesday 7th December.Please join us at St Mary's Church, Sandbach, at 7pm to hear performances from the LMT Saxophone Orchestra, Guitar Orchestra and Big Band
Admission is free, donations welcome the doors will open at 7.00pm.
We look forward to seeing you there!
The Love Music Trust has launched the 8th Annual Cheshire East Schools Music Competition and would like to extend an invitation to take part to all Cheshire East Primary and Secondary Schools.
To find out more information and to enter please click here Cheshire East Music Competition 2017
Calling all young musicians - the Sandbach Rock School is a brand new summer school coming to Sandbach for the first time in 2016! Please note that this is not an LMT event; you can find their website here. Please read on for more information:
The Summer Rock School is a five day course run in conjunction with the school culminating in a performance for friends and family at the end of the last day. The course is suitable for all young musicians of an enthusiastic and dedicated nature with at least 2 years' experience. Application forms are available here.
Dates: July 25 - 29 2016
Peter Gill is an experienced music educator and performer and has been running very successful Summer Rock Schools in Cheltenham and Canterbury for nearly 10 years. Now we’re taking these fantastic summer schools on tour.
All the tutors you’ll work with are performers in their own right and a couple have even come up through the ranks of Rock School themselves so are living proof of how great an experience it is!
Before you apply, you’ll want to know all about it so here are the questions most people ask:
Who can attend?
We need young musicians aged between 11-19, with a serious enthusiasm for music. Whether you’re into rock, pop, soul, funk, punk, jazz or hip-hop, we want you to join us!
How good do I have to be?
If you have a Grade 3 and above level of proficiency then you will get a fantastic experience out of this week. Don’t worry if you haven’t done any grades though – just give Peter a ring to chat through the possibilities before applying – there’s no audition!!
What instruments do you accept?
Mostly we have guitarists, drummers, vocalists and keyboard players but if you are keen to join us and play sax or a string, brass, or woodwind instrument then we definitely want to hear from you too!
How long is the course?
The course starts at 10.30am and runs until 4pm each day, Mon 25th July – Friday 29th July
What happens during the week?
During the week you’ll have the opportunity to work with professional performers and tutors in a range of activities including performance, song writing, jamming, learning how to run a band, promotion, vocal sessions and loads of opportunities for collaboration with other young musicians. On the Friday afternoon we put a show together for family and friends where you get to showcase some of your new skills.
What will I get out of it?
You’ll have the chance to develop your musicianship, collaborate with others, learn new material, but most importantly have fun!! Your confidence as a performer will soar and you’ll be amazed at the skills you’ve developed and what you achieve by the end of the week.
What if I don’t have my own instrument?
No problem – we supply drum kits and keyboards, although most students do prefer to use their own guitars and other instruments where possible. Again, feel free to give Peter a ring to discuss.
How much is it?
The course is £140 for the week. You just need to bring a packed lunch each day.
How do I apply and/or contact Peter?
The application form is available here: www.beyondeternitypromotions.com - Click on Rock Schools and select the Sandbach application form which has all the payment details and where to send it.
For any questions, Peter can also be contacted on 01242 691422 or emailed here: [email protected]
We look forward to seeing you in July!
Over the weekend of the 25th and 26th June, more than one thousand young musicians and vocalists from across the borough of Cheshire East will arrive at the fantastic surroundings of Clonter Opera in Congleton for two days of musical celebration.
The fourth annual Love Music Trust Celebration Weekend will feature six concerts at 11am, 3pm and 7pm on both days, with Choirs, Orchestras, Big Bands, Percussion groups, Guitar Orchestras, School groups, String Sinfonias and Brass Bands all performing in the refined and beautiful setting of Clonter.
Ensembles including the Macclesfield Youth Brass Band, Foden’s Youth Band, Nantwich Young Voices, Knutsford Youth Orchestra, Love Music Trust Big Band, Poynton Music Academy Singers and many more will be appearing across the two days.
The Love Music Trust is the lead partner and fund holder for the music education hub in Cheshire East and works with 10,000 young people each year, supporting them with their musical journey through tuition, grants, ensembles and high quality musical experiences.
Further concert details and information regarding tickets can be found by calling 01270 766214 or alternatively please click here to view the programme for the weekend.
The LMT will host its annual Celebration Weekend in June and we'd love it if you could join us!
We are looking forward to hearing all of our groups and ensembles perform. There are orchestras, choirs, big bands and many more! The weekend takes place on 25th - 26th June in the picturesque setting of Clonter Opera. Tickets are £6 each and can be bought directly from the directors of each ensemble; they will also be available on the door. If you would like to reserve a ticket, please call us on 01270 766214.
Concert 1 – 11am, Saturday 25th June
9.30 – Young Folk Ensemble
9.40 – Primary Brass Band
9.50 – Guitar orchestra
10am – Sinfonias
9.50 – YFE
10am – Primary Brass Band
10.10 – Guitar Orchestra
10.20 – Sinfonias
Doors open – 10.40
11am – YFE
11.20 – Primary Brass Band
11.35 – Interval
11.55 – Guitar Orchestra
12.15 – Sinfonias
12.45pm – concert ends
Concert 2 – 3pm, Saturday 25th June
1.40 – Nantwich Concert Band
1.50 – Lions Junior Band
2pm – Lions Beginner Band
2.10 – Stapeley Broad Lane
2pm – Nantwich Concert Band
2.10 – Lions Junior Band
2.20 – Lions Beginner Band
2.30 – Stapeley Broad Lane
Doors open – 2.40
3pm – Nantwich Concert Band – 20/25 mins
3.25 – Lions Junior Band
3.45 – Interval
4.05 – Lions Beginner Band
4.25 – Stapeley Broad Lane
4.45 – concerts ends
Concert 3 – 7pm, Saturday 25th June
5.45 – Poynton Youth Brass Band
6.20 – Lions Youth Band
5.55 – Macclesfield Youth Brass Band
5.35 – Foden’s Youth Band
5.45 - Foden's Youth Band
6.00 – Poynton Youth Brass Band
6.10 – Macclesfield Youth Brass Band (until 6.40)
Doors open – 6.40
7pm – Macclesfield Youth Brass Band – 20 mins
7.25pm – Poynton Youth Brass Band – 20 mins
7.45 – Interval
8.05 – Lions Youth Band – 20 mins
8.30 – Foden’s Youth Band – 30 mins
9pm – massed item (all bands)
9.15 – concert ends
Concert 4 – 11am, Sunday 26th June
9.40 – SYV
9.50 – AYV
10am – NYV
10.20 – The Dingle Primary School
10.10 – Adult Choir
10.20 – Poynton Music Academy Singers
9.50 – SYV
10am – AYV
10.10 – NYV
10.20 – Adult Choir
10.30 – Poynton Music Academy Singers
Doors open – 10.40
11am – SYV
11.20 – AYV
11.40 – NYV
11.55 – Interval
12.15 – The Dingle Primary School
12.35 – Adult Choir
12.55 – Poynton Music Academy Singers
1.10 – concert ends
Concert 5 – 3pm, Sunday 26th June
1.55 – Rode Heath Primary School
2.15 – LMT Saxophone Orchestra
2.20 – Knutsford Youth Orchestra
2.10 – Rode Heath Primary School
2.30 – LMT Saxophone Orchestra
Doors open – 2.40
3pm – Rode Heath Primary School
3.20pm - LMT Saxophone Orchestra
3.40 – Interval
4.10 – Knutsford Youth Orchestra – 30 mins
4.40 – concert ends
Concert 6 – 7pm, Sunday 26th June
5.30 – Crewe Co-op Wind Band
5.40 – Junior Big Band
5.50 – Senior Big Band
6pm – Percussion
5.50 – Crewe Co-op Wind Band
6pm – Junior Big Band
6.10 – Senior Big Band
6.20 – Percussion (set up)
Doors open – 6.45pm
7pm –Percussion – 25 mins
7.30 – Crewe Co-op Wind Band – 20 mins
7.50 - Interval
8.10 – Junior Big Band – 15 mins
8.30pm – Senior Big Band – 25 mins
9pm – concert ends
If you're looking for something to do this Wednesday evening, we have just the thing for you! The LMT Strings Sinfonia will be performing at St Mary's Church, Sandbach on 27th April, at 7pm.
This concert is part of the Sandbach Concert Series and will also feature musicians from the Northern Chamber Orchestra. Please click here to buy your tickets!